I’m so Dizzy~

I’ve told you all about my amazing doctor and how much I trust him, that hasn’t changed but I think maybe I have to many  issues all rolled into one me and he doesn’t quite know how to handle me anymore. This makes me sad and scared because I don’t want to start over when this doctor has done so much for me. 

  1. Here is what has me shaking my head…So Addison’s disease has been in my chart as a diagnosis for over a year now. We just barely got my medication right and I am doing okay in the Cortisol department…
  2. Recently I have been diagnosed with POTS. 

Today I messaged the doctor about the dizzy spells getting worse, taking my breath away, hurting, and causing me to fall. He responded quickly as always. 

  1. That the Enlyte that was prescribed last month and 30 minutes of exercise per day will help with the dizzy spells….
  • Ummm, I’ve  been on the Enlyte 4 months, that’s when it was prescribed- NOT last month!?!? And I can’t get passed 5 minutes of exercise (watering the dogs) without my heart rate going to 140-160 so how will I get to 30 minutes? I’ve been trying for months!!! 

AND

  1. If I am not doing better by next appointment he will drop the Hydrocortisone and add fludrocortisone.
  • I have been on 25-40mgs of HC for over a year and stopping cold turkey is dangerous! 
  • Fludrocortisons is an addition to not a replacement for Hydrocortisone. 

“The usual recommended dose is 0.1 mg by mouth once daily without regard to food. Dose should be reduced to 0.05 mg daily if hypertension develops. Maintenance dosage range is 0.1 to 0.2 mg 3 times weekly. Fludrocortisone is preferably administered with cortisone (10 to 37.5 mg daily) or hydrocortisone (10 to 30 mg daily).” Medicine.net 

But my doctor is refusing to hear what I am saying, because he says Fludrocortisone is more potent, which it is, but not in the corticosteroid area which is where the HC is needed. 

I just don’t know what to do at this point, live with the dizzy spells and forget it? I know that coming off of the HC is a very very bad idea, I know what will happen because my doctor has already told me about it. 

Tonight I am just confused. This doctor has been right so many times, but about this, I know he is not right! I have talked to Addy sisters and fellow POTSies. 

Hmmm. 

Advertisements

One thought on “I’m so Dizzy~

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s